# SDR SWAA2025121652115

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 37,445 hours, 18,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY EXIT SIGN COVER MISSING.   REMOVED AND REPLACED MID-CABIN EMERGENCY EXIT SIGN IAW AMM 33-51-01. OPS CHECKED GOOD.
